• ISSN 0258-2724
  • CN 51-1277/U
  • EI Compendex
  • Scopus
  • Indexed by Core Journals of China, Chinese S&T Journal Citation Reports
  • Chinese S&T Journal Citation Reports
  • Chinese Science Citation Database
HU Yue, YANG Han. Traveling Wave Solutions to Kadomtsev-Petviashvili Equation[J]. Journal of Southwest Jiaotong University, 2006, 19(4): 537-540.
Citation: HU Yue, YANG Han. Traveling Wave Solutions to Kadomtsev-Petviashvili Equation[J]. Journal of Southwest Jiaotong University, 2006, 19(4): 537-540.

Traveling Wave Solutions to Kadomtsev-Petviashvili Equation

  • Received Date: 27 Dec 2005
  • Publish Date: 25 Aug 2006

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索
    Article views(1403) PDF downloads(374) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return